# SDR QXEA200800378

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 15,761 hours, 12,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED A STRONG POTENT ODOR LIKE ROTTEN EGGS DURING THE CLIMB AND DESCENT.  MAINTENANCE PERFORMED GROUND RUNS FOR 25 MINUTES WITH NO DEFECTS OR SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
